MAUDE Adverse Event Report: BALT USA BALLAST LONG SHEATH

BALT USA BALLAST LONG SHEATH
Model Number BALLAST90
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa's reference number: (b)(4).An evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Several follow up attempts were made with the hospital in order to obtain additional information on the incident and why it did not get reported to balt usa, but received no response from hospital.This includes the availability of the device for a device analysis to be performed.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the dhr could not be conducted as the lot number of the ballast90 unit was not reported.
 
Event or Problem Description
Notice of complaint received via letter from fda on 31aug2021.Uf/importer report # (b)(4): it was reported that: "when the procedure was over, the ballast 088 long sheath (ballast90) was being removed from the radial artery of the patient when the artery developed spasm.While being removed, the catheter broke and a fragment of the catheter was left intravascularly inside the radial artery of the patient.

Brand Name
BALLAST LONG SHEATH
Common Device Name
BALLAST
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
MDR Report Key12537675
Report Number3014162263-2021-00031
Device Sequence Number13738298
Product Code DQY
UDI-Device Identifier00818053022890
UDI-Public00818053022890
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K182918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBALLAST90
Device Catalogue NumberN/A
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2021
Initial Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;